Taking Oxycodone due to a back surgery gone wrong. I take 3 - 4 pills a day. Usually at night to help with pain and getting sleep but I also take pills as a sleeping aid. When a couple of hours go by and I dont take oxy t i feel like I have a cold. My body aches and I get anxious to the point where I feel I can't breathe. I'm really scared and I dont know if it's me or the oxycodone. Please someone help me I don't know what to do I feel with zero energy. I feel nothing and just doze off everywhere. Please advise..
I was on same dose two yrs ago for pelvic pain. ... it was the only thing that helped me. 7 months later I took the hysterectomy. I did not have those symptoms. It definitely helped me get thru the day. You should talk to your doctor and let him know. Maybe you would do better on the extended release.
It might be the sleeping aid that is causing the out of breath feeling. I would say that is the root cause. Just like anxiety med never take it together. Because all the meds like that slow your breathing anyway... I would think you could fall asleep easily on the dosage oxy you are on. When I was on it I had no anxiety at all so I was pretty much not taking any Xanax. As I said before call the Dr and let him know what your feeling.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Apr 2013 • 1 answer
Posted 26 Apr 2015 • 2 answers
Posted 24 Jul 2015 • 2 answers
Oxycodone - my surgeon has prescribed after surgery to take (2) 10-325 percocets every 4 hours is...
Posted 5 Aug 2018 • 1 answer
Posted 21 Aug 2018 • 2 answers